Numerical Solution of Laplace Equation for an Annular Region.
Numerische Mathematik, Tome 16 (1970), pp. 231-242
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1970__16_132030,
author = {T.S. CHOW and H.W. MILNES},
title = {Numerical {Solution} of {Laplace} {Equation} for an {Annular} {Region.}},
journal = {Numerische Mathematik},
pages = {231--242},
year = {1970},
volume = {16},
zbl = {0203.48401},
url = {http://geodesic.mathdoc.fr/item/NUMA_1970__16_132030/}
}
T.S. CHOW; H.W. MILNES. Numerical Solution of Laplace Equation for an Annular Region.. Numerische Mathematik, Tome 16 (1970), pp. 231-242. http://geodesic.mathdoc.fr/item/NUMA_1970__16_132030/